MathSciNet Relay Station
MathSciNet bibliographic data
MR2801288 44A15 (42B35 46E15 47B35 47G30)
Signahl, Mikael; Toft, Joachim Remarks on mapping properties for the Bargmann transform on modulation spaces. Integral Transforms Spec. Funct. 22 (2011), no. 4-5, 359–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement